Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Erratum to: ``Weighted norm inequalities for the continuous square function'' [Trans. Amer. Math. Soc. 314 (1989), no. 2, 661-692; MR0972707 (91e:42025)]


Author: J. M. Wilson
Journal: Trans. Amer. Math. Soc. 321 (1990), 415
MSC: Primary 42B20
DOI: https://doi.org/10.1090/S0002-9947-1990-1046837-8
Original Article: Trans. Amer. Math. Soc. 314 (1989), 661-692.
MathSciNet review: 1046837
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [J] M. Wilson, Weighted norm inequalities for the continuous square function, Trans. Amer. Math. Soc. 341 (1989), 661-692. MR 972707 (91e:42025)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42B20

Retrieve articles in all journals with MSC: 42B20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1990-1046837-8
Article copyright: © Copyright 1990 American Mathematical Society

American Mathematical Society